# SDR CA000316005

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna S550
- Aircraft time: 12,350 hours
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Bracket
- Part number: 5565608818
- Condition: Failed
- Location: Brake Cylinder
- Part time: 12,443 hours
- Component: Fuselage Equipment, Cessna
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING ROLL, THE PILOT EXPERIENCED A LEFT BRAKE FAILURE.  MAINTENANCE FOUND THE BRAKE CYLINDER HAD TORN THE MOUNTING HOLE OUT OF THE CYLINDER MOUNTING BRACKET. THE RIGHT HAND BRAKE CYLINDER MOUNTING BRACKET WAS FOUND IN POOR CONDITION ALSO.
